Title

Tempered Boehmians And Ultradistributions

Authors

P. Mikusinski

Title - Alternative

Proc. Amer. Math. Soc.

Keywords

Boehmians; Ultradistributions; Fourier Transform; Transform; Bohemians; Mathematics, Applied; Mathematics

Abstract

An extension of the Fourier transform which is a one-to-one continuous mapping from the space of tempered Boehmians onto the space of Schwartz distributions is introduced. This shows that the space of tempered Boehmians can be identified with the space xi(1) of ultradistributions.

Publication Title

Proceedings of the American Mathematical Society

Volume

123

Issue/Number

3

Publication Date

1-15-1995

Document Type

Article

Language

English

First Page

813

Last Page

817

WOS Identifier

WOS:A1995QJ19400025

ISSN

0002-9939

Share

COinS